# SDR SWAA2022032886543

- Difficulty date: March 22, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 26,334 hours, 12,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERG. EXIT LIGHT INOP / [01] RELAMPED PER AMM 33-51-04. NO HELP.;[02] REMOVED AND REPLACED M01672 BATTERY PACK PER AMM 33-51-06
